Invariant Submanifolds of Trans-Sasakian Manifolds

  • B. S. Anitha
  • C. S. Bagewadi

Abstract

We prove the equivalence of total geodesicity, recurrence, birecurrence, generalized birecurrence, Riccigeneralized birecurrence, parallelism, biparallelism, pseudoparallelism, bipseudoparallelism of σσ for the invariant submanifold $M$ of the trans-Sasakian manifold $\tilde{M}$.
Published
25.10.2015
How to Cite
AnithaB. S., and BagewadiC. S. “Invariant Submanifolds of Trans-Sasakian Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1309-20, http://umj.imath.kiev.ua/index.php/umj/article/view/2068.
Section
Research articles